# SDR DLM88961096

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Nr 2 Press Mod
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, HYD PRESS LOW LIGHT ON FLAT PLATE DISPLAY ILLUMINATED.  IMMEDIATELY LOST ALL HYDRAULIC QTY, ACCOMPLISHED PROCEDURE FOR LOSS OF RIGHT HYD SYSTEM.  MANUALLY LOWERED GEAR AND LANDING WAS UNEVENTFUL.
